Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2011, Volume 12, Issue 1, Pages 48–69 (Mi vmp167)  

This article is cited in 1 scientific paper (total in 1 paper)

Вычислительные методы и приложения

Homogeneous algorithms of multiextremal optimization for time-consuming objective functions

S. M. Elsakov, V. I. Shiryaev

South Ural State University, Chelyabinsk

Abstract: A number of ways to accelerate homogeneous algorithms for global optimization are proposed. Theorems on the possibilities of acceleration without loss of convergence to the global minimum are proved. Models of objective functions are considered. It is proved that the use of these models ensures a convergence to the global minimum of the objective function. A model to determine the application field of the algorithm is constructed. Some numerical results of testing the proposed algorithm are discussed.

Keywords: global optimization; multiextremal optimization; homogeneous algorithms; response surface models; models of objective functions.

Full text: PDF file (344 kB)
UDC: 519.626

Citation: S. M. Elsakov, V. I. Shiryaev, “Homogeneous algorithms of multiextremal optimization for time-consuming objective functions”, Num. Meth. Prog., 12:1 (2011), 48–69

Citation in format AMSBIB
\Bibitem{ElsShi11}
\by S.~M.~Elsakov, V.~I.~Shiryaev
\paper Homogeneous algorithms of multiextremal optimization for
time-consuming objective functions
\jour Num. Meth. Prog.
\yr 2011
\vol 12
\issue 1
\pages 48--69
\mathnet{http://mi.mathnet.ru/vmp167}


Linking options:
  • http://mi.mathnet.ru/eng/vmp167
  • http://mi.mathnet.ru/eng/vmp/v12/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrei V. Chernov, “O nekotorykh podkhodakh k poisku ravnovesiya po Neshu v vognutykh igrakh”, MTIP, 9:2 (2017), 62–104  mathnet
  • Numerical methods and programming
    Number of views:
    This page:102
    Full text:77

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021